# SDR AUS20030766

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 1159SCH2135
- Condition: Failed
- Location: Drag Control Sys
- Part time: 8,072 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GROUND SPOILER PRESSURE SWITCH CONNECTOR SEPARATED FROM SWITCH HOUSING AND SHORT CIRCUITING TO GROUND. SWITCH IS LOCATED IN LT UNDER CARRIAGE BAY.
